# SDR SWIA200921850

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 13,664 hours, 11,610 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6872 - SERVICE DOOR DIFFICULT TO OPEN FROM THE OUTSIDE.  CLEANED AND LUBED DOOR SEAL AND HANDLE.
